# SDR HNAA2021042600159

- Difficulty date: April 25, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 47,888 hours, 44,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENY LIGHT ABOVE FLIGHT ATTENDANT SEAT AND MAIN DOOR INOPERATIVE.   REMOVED AND REPLACED BATTERY POWER SUPPLY IRT F EMB 145 AMM 33-50-04 OPS CHECK GOOD  OK FOR SERVICE
